Isoperimetric inequalities for closed curves

Václav Šobr

Časopis pro pěstování matematiky (1988)

  • Volume: 113, Issue: 4, page 403-414
  • ISSN: 0528-2195

How to cite

top

Šobr, Václav. "Isoperimetrische Ungleichungen für geschlossene Kurven." Časopis pro pěstování matematiky 113.4 (1988): 403-414. <http://eudml.org/doc/21724>.

@article{Šobr1988,
author = {Šobr, Václav},
journal = {Časopis pro pěstování matematiky},
keywords = {isoperimetric inequality; rectifiable curves in euclidean spaces; Fourier series},
language = {ger},
number = {4},
pages = {403-414},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Isoperimetrische Ungleichungen für geschlossene Kurven},
url = {http://eudml.org/doc/21724},
volume = {113},
year = {1988},
}

TY - JOUR
AU - Šobr, Václav
TI - Isoperimetrische Ungleichungen für geschlossene Kurven
JO - Časopis pro pěstování matematiky
PY - 1988
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 113
IS - 4
SP - 403
EP - 414
LA - ger
KW - isoperimetric inequality; rectifiable curves in euclidean spaces; Fourier series
UR - http://eudml.org/doc/21724
ER -

References

top
  1. F. Bernstein, Ueber die isoper. Eigenschaft des Kreises auf der Kugelobeгfläche und in deг Ebene, Math. Ann. 60 (1905), 117-136. (1905) MR1511289
  2. W. Blaschke K. Leichtweiss, Elementaгe Differentialgeometгie, 5. Aufl. Berlin-Heidelberg-New York 1973. (1973) 
  3. L. Boček, Isoperimetrische Ungleichungen für räumliche Kurven und Polygone, Časopis pěst. mat. 104 (1979), 86-92. (1979) Zbl0404.52011MR0523575
  4. T. Bonnesen W. Fenchel, Тheorie der konvexen Körper, Berlin 1934. (1934) Zbl0008.07708
  5. L. Fejes Tóth, Lagerungen in der Ebene, auf der Kugel und im Raum, Berlin -Göttingen-Heidelberg 1953; 1972; russische Übersetz. 1958. (1953) Zbl0052.18401MR0353117
  6. H. Hadwiger, Vorlesungen über Inhalt, Oberfläche und Isoperimetrie, Berlin-Heidelberg-New York 1957; russische Übersetz. 1966. (1957) Zbl0078.35703MR0102775
  7. Z. Nádeník, Eine isoperimetrische Ungleichung für geschlossene Kurven im vierdimensionalen Raum, Časopis pӗst. mat. 105 (1980), 302-310. (1980) Zbl0424.52008MR0588681
  8. Z. Nádeník, Eine isoperimetrische Ungleichung für die Paare der Raumkurven, Časopis pӗst. mat. 105 (1980), 363-367. (1980) Zbl0461.53001MR0597913
  9. I. J. Schoenberg, An isoperimetric inequality for closed curves convex in evendimensional euclidean spaces, Acta Math. 91 (1954), 143-164. (1954) Zbl0056.15705MR0065944
  10. I. M. Geľfand S. V. Fomin, Variacionnoje isčislenije, Gos. izd. fiz.-mat. lit. Moskva 1961. (1961) MR0160138
  11. E. Kamke, Differentialgleichungen. Teil I: Gewöhnliche Differentionalgleichungen, 5. Aufl. Leipzig 1964. (1964) 
  12. Sz.-Nagy Béla, Introduction to real functions and ortogonal expansions, Akadémiai Kiadó Budapest 1964. (1964) MR0181711

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.